# SDR USAA051416

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 17,313 hours, 17,313 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM Y254 FWD CABIN, DEFECTIVE PART REPLACED WITH IDENT PART IAW SRM 51-72-11; CORROSION LEVEL 2; TASK JA-220-53500.  DEFECT SIZE: .5 INCH X .5 INCH.
